Sign in
Nonuniformly correlated light beams in uniformly correlated media
Journal article   Peer reviewed

Nonuniformly correlated light beams in uniformly correlated media

Zhisong Tong and Olga Korotkova
Optics letters, Vol.37(15), pp.3240-3242
2012-08-01
PMID: 22859145

Abstract

The behavior of scalar beams with nonuniform correlations in isotropic random media is investigated. An example illustrates the fact that the off-axis intensity maximum formed in the transverse cross section of a nonuniformly correlated beam on propagation in free space is suppressed when it passes at sufficiently large distances from its source through the isotropic turbulent atmosphere.

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Citation topics
5 Physics
5.98 Geometrical Optics
5.98.523 Orbital Angular Momentum
Web Of Science research areas
Optics
ESI research areas
Physics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

undefined

Source: InCites

Details